# SDR AU980361

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA60600A
- Engine: Lyc IO540K1J5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cam
- Condition: Incorrect Fit
- Location: Nlg  Steering
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL CENTERING CAM INCORRECTLY INSTALLED PREVENTING CORRECT RETRACTION OF NOSE LANDING GEAR.  PERSONNEL/MAINTENANCE ERROR.
